Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Block bundles

Authors: C. P. Rourke and B. J. Sanderson
Journal: Bull. Amer. Math. Soc. 72 (1966), 1036-1039
MathSciNet review: 0214079
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. A. Armstrong and E. C. Zeeman, Transversality for piecewise linear manifolds, (to appear) MR 219074
  • 2. A. Haefliger and C. T. C. Wall, Piecewise linear microbundles in the stable range, (preprint).
  • 3. M. W. Hirsch, Obstruction theories for smoothing manifolds and maps, Bull. Amer. Math. Soc. 69 (1963), 352-356. MR 149493
  • 4. J. F. P. Hudson and E. C. Zeeman, On regular neighbourhoods, Proc. London Math. Soc. 14 (1964), 714-745. MR 166790
  • 5. R. Lashof and M. Rothenberg, Microbundles and smoothing, Topology 3 (1965), 357-388. MR 176480

Additional Information


American Mathematical Society